# SDR YENA2020121400593

- Difficulty date: December 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 57,350 hours, 20,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 60-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION EXTERNAL SKIN VACUUM VALVE BETWEEN FR 60 TO FR 70 RT SIDE LOWER FUSELAGE, REF AEROMAN N/R 2020-375163 WO 2020 88/1.  PERFORMED PERMANENT REPAIR ON EXTERNAL FUSELAGE LOCATED BETWEEN FR 69 TO FR 70 AND STR 30R TO STR 33R, IAW A320 SRM 53-41-11-300-004.  THIS IS A CATAGORY A MAJOR REPAIR AND NOT FURTHER INSPECTION IS REQUIRED.
